# SDR VJ9800194

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS INOP.  REPLACED AFT OVERWING EMERGENCY LIGHT BATTERY PACK IAW MM 33-50.
